# SDR AALA202112281262

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A300*
- Aircraft serial: 1519
- Aircraft time: 67,498 hours, 25,631 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: D5518110100270
- Condition: Gouged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HORIZONTAL STABILIZER CENTER JOINT FITTING INSTALLATION, RIGHT HAND JACK SCREW FITTING OUTBOARD LUG GOUGED.AT RIB 1. REPAIRED JACK SCREW FITTING PER EA 332957.
